2019
Том 71
№ 5

All Issues

Baynov D. D.

Articles: 10
Article (Ukrainian)

A boundary-value problem for systems of differential equations with fast and slow variables

Baynov D. D., Konstantinov M. M., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 301 - 313

Article (Ukrainian)

Existence of a solution of a class of multivalued differential equations with deviating argument

Baynov D. D., Dochev D. Tr.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 659–664

Article (Ukrainian)

Application of partial averaging for the solution of the Cauchy problem for a class of differential equations

Baynov D. D., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 279–280

Article (Ukrainian)

A boundary-value problem with parameters for a system of functional differential equations

Baynov D. D., Konstantinov M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 812–817

Article (Ukrainian)

A two-point boundary-value problem for a singularly perturbed linear system of differential equations

Arolska M. At., Baynov D. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 506–508

Article (Ukrainian)

Application of the averaging method for solving multipoint boundary-value problems with nonlinear boundary condition for systems of differential and integrodifferential equations not solved with respect to the derivative

Baynov D. D., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 263–268

Article (Ukrainian)

Existence and uniqueness of the solution of boundary-value problems for integrodifferential equations of superneutral type

Baynov D. D., Nikolova T. St.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 540–546

Article (Ukrainian)

An asymptotic expansion of the solution of an integrodifferential equation with a delay and small parameter in the derivative

Arolska M. At., Baynov D. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 300–312

Article (Ukrainian)

Application of the averaging method for solving multipoint boundary-value problems with linear boundary condition for systems of volterra-type integrodifferential equations not solved for the derivative

Baynov D. D., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 248–252

Article (Ukrainian)

The averaging method for a class of stochastic differential equations

Baynov D. D., Stoyanov I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 227–236